# SDR MZZA96141

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Light
- Part number: STB390
- Condition: Wire Loose
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 951 - GUM - DURING CLIMB, ALL THREE ENGINE LOW PRESSURE FILTER BYPASS LIGHTS CAME ON.  FOUND WIRE L26 AT FAULT.  PER MM REF 33-19-02 CORRECTED FAULT.  PERFORMED OPERATIONAL CHECK AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT RELEASED FOR SERVICE.  (M)
